Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Dyn Diff Equat

Search In Journal Title:

Abbravation: Journal of Dynamics and Differential Equations

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1007/bf00517316

Search In DOI:

ISSN

1572-9222

Search In ISSN:
Search In Title Of Papers:

Stability of Solitary Waves for the Generalized Hi

Authors: Amin Esfahani Steven Levandosky
Publish Date: 2012/04/21
Volume: 24, Issue: 2, Pages: 391-425
PDF Link

Abstract

Keywords


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: